Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 24, NWS Memphis, TN

February 26, 2016Decatur County, Hardin County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 26, 2016, 12:53 PM CST for Decatur County, Hardin County, Tennessee. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Feb 26, 2016, 12:53 PM CST (18:53 UTC)
Expired
Mar 3, 2016, 1:53 PM CST
In force
6 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Decatur County, TN, Hardin County, TN

The radar

The Memphis radar (KNQA), 149 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Savannah (SAVT1).

Action stage
365 ft
Minor stage
370 ft
Moderate stage
375 ft
Major stage
388 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03593500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

810 
WGUS44 KMEG 261853
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 PM CST FRI FEB 26 2016

The National Weather Service has issued a Flood Warning for the 
Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-271853-
/O.NEW.KMEG.FL.W.0024.160226T1853Z-160302T0300Z/
/SAVT1.1.ER.160226T0737Z.160227T1800Z.160301T0300Z.NO/
1253 PM CST FRI FEB 26 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tennessee River at Savannah
* until Monday February 29.
* At 12 PM Friday the stage was...370.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 371.7 feet Saturday February 27.
* Flood stage is 370.0 feet.
At 372.0 feet, Evacuation road from Big River Plantation Resort is 
flooded. Most all evacuation roads in bottom lands near Savannah are 
inundated..  

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
12 follow-up statements
819 
WGUS84 KMEG 270453
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1053 PM CST FRI FEB 26 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-280453-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160303T1629Z/
/SAVT1.1.ER.160226T0737Z.160227T1800Z.160302T1629Z.NO/
1053 PM CST FRI FEB 26 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Wednesday March 02.
* At 10 PM Friday the stage was 370.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.8 feet Saturday February 27.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
570 
WGUS84 KMEG 271727
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1127 AM CST SAT FEB 27 2016

The Flood Warning continues for the Tennessee River at 
Savannah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-281727-
/O.CON.KMEG.FL.W.0024.000000T0000Z-160303T1629Z/
/SAVT1.1.ER.160226T0737Z.160227T1800Z.160302T1629Z.NO/
1127 AM CST SAT FEB 27 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Wednesday March 2.
* At 10 AM Saturday the stage was 370.6 feet and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 370.8 feet Saturday February 27.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
150 
WGUS84 KMEG 280234
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CST SAT FEB 27 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-290234-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160304T1859Z/
/SAVT1.1.ER.160226T0737Z.160302T1200Z.160303T1859Z.NO/
834 PM CST SAT FEB 27 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 08 PM Saturday the stage was 370.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.7 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
374 
WGUS84 KMEG 281707
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 AM CST SUN FEB 28 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-291707-
/O.CON.KMEG.FL.W.0024.000000T0000Z-160304T1859Z/
/SAVT1.1.ER.160226T0737Z.160302T1200Z.160303T1859Z.NO/
1107 AM CST SUN FEB 28 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 10 AM Sunday the stage was 370.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.7 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
285 
WGUS84 KMEG 290241
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN FEB 28 2016

The Flood Warning continues for the Mississippi River...Tennessee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC093-MOC155-TNC045-095-097-010241-
/O.EXT.KMEG.FL.W.0025.160301T1800Z-000000T0000Z/
/CRTM7.1.ER.160301T1800Z.160302T1200Z.000000T0000Z.NO/
841 PM CST SUN FEB 28 2016

The Flood Warning continues for
  the Mississippi River at Caruthersville
* from Tuesday March 01 until further notice.
* At 08 PM Sunday the stage was 30.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.5 feet Wednesday March 02.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Tuesday March 01 and continue
  to rise to near 32.5 feet by Wednesday March 02.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
  is flooding, cutting off evacuations from the Wardlews Pocket Area.
  In Arkansas, docks useed by the steele plant at Hickman are mostly 
  flooded. Numerous roads and fields inside the levee between Gayoso 
  and Kennedy, Missouri are covered.

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC093-TNC097-167-010241-
/O.EXT.KMEG.FL.W.0026.160303T1200Z-160304T1800Z/
/OSGA4.1.ER.160303T1200Z.160303T1200Z.160303T1800Z.NO/
841 PM CST SUN FEB 28 2016

The Flood Warning continues for
  the Mississippi River at Osceola
* from Thursday March 03 until Thursday March 03.
* At 08 PM Sunday the stage was 25.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 28.0 feet Thursday March 03.
* Flood stage is 28.0 feet.
* At 28.0 feet...In Tennessee, the settlement south of Cold Creek 
  Road down from Crawford Road is flooding. Crawford Road West is 
  flooding. The Reach-Coker Slough hunting camp is flooding along Nix
  Road. Grammer Road is flooded at Jones Slough. Much of the 
  Lauderdale south bottom is under water. Homesteads and camps on 
  Cash Road are cutoff. Sections of Crane Road are cutoff on Island 
  35. In Arkansas, Mississippi County Road 903 north of O'Donnell 
  Bend is flooded at places.

&&

LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
      3539 9025                       

$$

TNC039-071-010241-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160304T2259Z/
/SAVT1.1.ER.160226T0737Z.160303T0000Z.160303T2259Z.NO/
841 PM CST SUN FEB 28 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 08 PM Sunday the stage was 370.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.9 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
880 
WGUS84 KMEG 291613
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CST MON FEB 29 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-011613-
/O.CON.KMEG.FL.W.0024.000000T0000Z-160304T2259Z/
/SAVT1.1.ER.160226T0737Z.160303T0000Z.160303T2259Z.NO/
1013 AM CST MON FEB 29 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 09 AM Monday the stage was 370.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.9 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
512 
WGUS84 KMEG 010347
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CST MON FEB 29 2016

The Flood Warning continues for the Mississippi River...Tennessee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC093-MOC155-TNC045-095-097-020347-
/O.CON.KMEG.FL.W.0025.160302T1200Z-000000T0000Z/
/CRTM7.1.ER.160302T1200Z.160303T1200Z.000000T0000Z.NO/
947 PM CST MON FEB 29 2016

The Flood Warning continues for
  the Mississippi River at Caruthersville
* from Wednesday March 02 until further notice.
* At 09 PM Monday the stage was 31.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.5 feet Thursday March 03.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Wednesday March 02 and 
  continue to rise to near 32.5 feet by Thursday March 03.
* At 33.0 feet...In Tennessee, Barr Road in Chickasaw National Forest
  is flooding, cutting off evacuations from the Wardlews Pocket Area.
  In Arkansas, docks useed by the steele plant at Hickman are mostly 
  flooded. Numerous roads and fields inside the levee between Gayoso 
  and Kennedy, Missouri are covered.

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC093-TNC097-167-020346-
/O.EXT.KMEG.FL.W.0026.160304T1200Z-160305T1800Z/
/OSGA4.1.ER.160304T1200Z.160304T1200Z.160304T1800Z.NO/
947 PM CST MON FEB 29 2016

The Flood Warning continues for
  the Mississippi River at Osceola
* from Friday March 04 until Friday March 04.
* At 09 PM Monday the stage was 26.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 28.0 feet Friday March 04.
* Flood stage is 28.0 feet.
* At 28.0 feet...In Tennessee, the settlement south of Cold Creek 
  Road down from Crawford Road is flooding. Crawford Road West is 
  flooding. The Reach-Coker Slough hunting camp is flooding along Nix
  Road. Grammer Road is flooded at Jones Slough. Much of the 
  Lauderdale south bottom is under water. Homesteads and camps on 
  Cash Road are cutoff. Sections of Crane Road are cutoff on Island 
  35. In Arkansas, Mississippi County Road 903 north of O'Donnell 
  Bend is flooded at places.

&&

LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
      3539 9025                       

$$

TNC039-071-020346-
/O.CON.KMEG.FL.W.0024.000000T0000Z-160304T2259Z/
/SAVT1.1.ER.160226T0737Z.160303T0000Z.160303T2259Z.NO/
947 PM CST MON FEB 29 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 09 PM Monday the stage was 370.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.9 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
692 
WGUS84 KMEG 011828
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CST TUE MAR 1 2016

The Flood Warning continues for the .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-021828-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160304T1840Z/
/SAVT1.1.ER.160226T0737Z.160228T1715Z.160303T1840Z.NO/
1228 PM CST TUE MAR 1 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 11 AM Tuesday the stage was 370.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
826 
WGUS84 KMEG 020234
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CST TUE MAR 1 2016

The Flood Warning continues for the Mississippi River...Tennessee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC093-MOC155-TNC045-095-097-030234-
/O.EXT.KMEG.FL.W.0025.160303T1200Z-160304T1800Z/
/CRTM7.1.ER.160303T1200Z.160303T1200Z.160303T1800Z.NO/
834 PM CST TUE MAR 1 2016

The Flood Warning continues for
  the Mississippi River at Caruthersville
* from Thursday March 03 until Thursday March 03.
* At 08 PM Tuesday the stage was 31.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet Thursday March 03.
* Flood stage is 32.0 feet.
* At 32.0 feet...In Missouri, docks of the steele mill near Hickman 
  are flooding. In Tennessee, Mississippi River overbank flooding is 
  occurring across Highway 88 just north of Dee Webb Road. Extensive 
  amounts of Chickasaw National Wildlife Refuge are flooded. Sloughs 
  at the west end of Barr Road are beginning to back up into fields. 

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC093-TNC097-167-030233-
/O.CON.KMEG.FL.W.0026.160304T1200Z-160305T1800Z/
/OSGA4.1.ER.160304T1200Z.160304T1200Z.160304T1800Z.NO/
834 PM CST TUE MAR 1 2016

The Flood Warning continues for
  the Mississippi River at Osceola
* from Friday March 04 until Friday March 04.
* At 08 PM Tuesday the stage was 26.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 28.0 feet Friday March 04.
* Flood stage is 28.0 feet.
* At 28.0 feet...In Tennessee, the settlement south of Cold Creek 
  Road down from Crawford Road is flooding. Crawford Road West is 
  flooding. The Reach-Coker Slough hunting camp is flooding along Nix
  Road. Grammer Road is flooded at Jones Slough. Much of the 
  Lauderdale south bottom is under water. Homesteads and camps on 
  Cash Road are cutoff. Sections of Crane Road are cutoff on Island 
  35. In Arkansas, Mississippi County Road 903 north of O'Donnell 
  Bend is flooded at places.

&&

LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
      3539 9025                       

$$

TNC039-071-030233-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160304T2100Z/
/SAVT1.1.ER.160226T0737Z.160228T1715Z.160303T2100Z.NO/
834 PM CST TUE MAR 1 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 07 PM Tuesday the stage was 370.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 370.5 feet Wednesday March 02.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
788 
WGUS84 KMEG 021755
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CST WED MAR 2 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-031755-
/O.CON.KMEG.FL.W.0024.000000T0000Z-160304T2100Z/
/SAVT1.1.ER.160226T0737Z.160228T1715Z.160303T2100Z.NO/
1155 AM CST WED MAR 2 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 11 AM Wednesday the stage was 370.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
568 
WGUS84 KMEG 030257
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CST WED MAR 2 2016

The Flood Warning continues for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-040257-
/O.EXT.KMEG.FL.W.0024.000000T0000Z-160304T0839Z/
/SAVT1.1.ER.160226T0737Z.160228T1715Z.160303T0839Z.NO/
857 PM CST WED MAR 2 2016

The Flood Warning continues for
  the Tennessee River at Savannah
* until Thursday March 03.
* At 08 PM Wednesday the stage was 370.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 370.0 feet.
* At 371.0 feet...Federal Road is flooded at Lick Creek north of 
  Hamburg. Parts of Lacefield Drive are covered by flood water.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$
868 
WGUS84 KMEG 031953
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CST THU MAR 3 2016

The Flood Warning is cancelled for the Tennessee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC039-071-032023-
/O.CAN.KMEG.FL.W.0024.000000T0000Z-160304T0839Z/
/SAVT1.1.ER.160226T0737Z.160228T1715Z.160303T1656Z.NO/
153 PM CST THU MAR 3 2016

Forecast information for
  Tennessee River at Savannah
* At 01 PM Thursday the stage was 369.9 feet.
* No flooding is currently forecast.
* Flood stage is 370.0 feet.
* Forecast...The river will rise to near 369.7 feet Thursday March 
  03.
* At 370.0 feet...Coffee Landing Road is flooding just north of 
  Beason Creek and toward Box Elder Drive. Campsites just north of 
  the mouth of Beason Creek are flooding. Box Elder Drive is flooded.
  Access to sites along Bargeview Lane is cut off. Diamond Island 
  Drive is flooded at Mud Creek just west of Gammill Slough Road. 
  West end of CrossPond Road is flooding. Slough just east of 
  Wilkenson Ferry Drive across the river from Satillo is beginning to
  flood.

&&

LAT...LON 3548 8836 3548 8805 3527 8805 3514 8823
      3501 8823 3501 8838             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 26, 11:11 AM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Feb 26, 11:11 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CST FRI FEB 26 2016

.UPDATE...AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1008 AM CST FRI FEB 26 2016/

DISCUSSION...

SKIES ARE MOSTLY SUNNY ACROSS MUCH OF THE FORECAST AREA THIS
MORNING WITH TEMPERATURES RANGING FROM THE MID 30S TO THE UPPER
40S. A FEW CLOUDS WILL MOVE ACROSS NORTHERN SECTIONS OF THE
FORECAST AREA THIS AFTERNOON OTHERWISE IT WILL BE A QUIET WEATHER
AFTERNOON. CURRENT FORECAST LOOKS GOOD WITH NO UPDATE NEEDED.

ARS

PREV DISCUSSION... /ISSUED 538 AM CST FRI FEB 26 2016/

UPPER LEVEL TROUGHING REMAINS IN PLACE ACROSS THE EASTERN HALF OF
THE UNITED STATES WITH NORTHWEST FLOW REMAINING OVER THE MID
SOUTH. AT THE SURFACE...HIGH PRESSURE CONTINUES TO BUILD IN AND
WILL PROVIDE DRY WEATHER CONDITIONS ALONG WITH CONTINUED COOL
AFTERNOON TEMPERATURES TODAY.

SURFACE HIGH PRESSURE WILL SLIDE SOUTHEAST TO A POSITION ALONG THE
NORTHERN GULF COAST BY SATURDAY AS THE UPPER TROUGH SHIFTS EAST
AND MID LEVEL HEIGHTS RISE. THIS SHOULD ALLOW FOR A RETURN TO
SOUTHWESTERLY LOW LEVEL FLOW AND CONTINUED DRY CONDITIONS THROUGH
THE WEEKEND. TEMPERATURES WILL QUICKLY WARM BACK TO ABOVE NORMAL
LEVELS...ESPECIALLY BY SUNDAY AFTERNOON.

ANOTHER SHORTWAVE DISTURBANCE AND ASSOCIATED WEAK SURFACE FRONT
WILL SLIDE ACROSS THE REGION SUNDAY NIGHT. THIS SYSTEM SHOULD HAVE
LIMITED MOISTURE TO WORK WITH...THEREFORE HAVE ONLY MAINTAINED
SLIGHT CHANCE POPS WITH THE FRONTAL PASSAGE. THIS FRONT SHOULD
WASH OUT OVER THE AREA ON MONDAY WITH CONTINUED MILD TEMPERATURES
BEHIND THE FRONT. A QUICK WARM UP IS ANTICIPATED TUESDAY ALONG
WITH INCREASING GULF MOISTURE.

A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EAST INTO THE
PLAINS STATES TUESDAY AS SURFACE LOW PRESSURE ORGANIZES AND MOVES
NORTHEAST ACROSS THE MIDDLE MISSISSIPPI VALLEY. THERE HAVE BEEN
SOME RUN TO RUN MODEL INCONSISTENCIES WITH REGARD TO THE PLACEMENT
OF WEATHER FEATURES...WITH MUCH OF THE GUIDANCE SHIFTING
SIGNIFICANTLY NORTHWARD AS COMPARED TO EARLY RUNS. THIS INTRODUCES
A LOWER THAN PREFERRED CONFIDENCE WITH REGARD TO THE EVENTUAL
EVOLUTION OF THIS STORM SYSTEM AND ITS OVERALL IMPACTS ON THE MID
SOUTH. AT THIS TIME...HAVE MAINTAINED CHANCES FOR SHOWERS AND
THUNDERSTORMS FOR THE TUESDAY AND TUESDAY NIGHT TIME PERIOD. ANY
THREAT FOR SEVERE WEATHER WILL BE PREDICATED ON THE EVENTUAL TRACK
AND STRENGTH OF THE SYSTEM. THIS WILL BE WATCHED CLOSELY OVER THE
NEXT SEVERAL DAYS.

HIGH PRESSURE SHOULD BUILD BACK INTO THE REGION FOR THE END OF
NEXT WEEK WITH A RETURN TO DRY AND COOLER THAN NORMAL TEMPERATURES
FOR THIS TIME OF YEAR.

JLH

&&

.AVIATION...18Z TAF CYCLE

VFR CONDS WILL PERSIST THROUGH THE ENTIRE CYCLE AT ALL TERMINALS.
WINDS WILL SHIFT FROM A NORTHERLY TO A MORE SOUTHWESTERLY FLOW BY
LATE IN THE PERIOD AT LESS THAN 7 KTS.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 26, 4:11 AM CST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
411 AM CST FRI FEB 26 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
411 AM CST FRI FEB 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 11:00 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale48 hr
Feb 26, 11:03 AM CSTRiver Flood AdvisoryMEGLauderdale, Tipton4 days

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.